# SDR SWAA2024080217840

- Difficulty date: July 27, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] REPLACED LAMP AT L2 DOOR EXTERIOR EMERGENCY LIGHT (L732) IN REF WITH B737 AMM 33-51-04-960-801.LAMP TEST NORMAL.;[02] VERIFIED STEP 1
